Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
I don´t remember how I found it, I guess it was with Google.
What is your current age, height, weight?
26, 180 cm, 68 kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
17, Beginning of November 2012
How old were you when you quit, and WHEN (date) did you quit?
17, Middle of March 2013
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
I think I already got sideeeffects just by using isotretinoin creme, but I didn’t associate them with the drug. Then when taking an oral dose after 3.5 month I had severe side effects and knew it came from the drug.
What side effects did you experience that have yet to resolve since discontinuation?
Depression, Depersonalisation, Anxiety, Emotional blunting, concentration issues, losing train of thought, arthritis in my jar, Dry Mucouse membrane especially in the nose, sinuses and ears, Intracranial Pressure, Loss of morning erections and spontaneous erections, genital numbness
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
I went vegan and did a 30 water fast. Due to the fasting I had a psychotic break and I have to take an antipsychotic since (that was in 2015).
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
While on the drug, I developed intense brain fog, which always led to me loosing my train of thought while speaking. This led to intense social anxiety. I think this mental issue is the most debilitating and I still suffer from it today. I lost a lot of relationships because of that. Also I was always tired while on the drug and thought while I was in school it just cannot be, so I googled the drug and saw that there were people who killed themselves after taking this drug, so then it was clear to me that my issues were coming from the drug. I thought that my issues would resolve when I discontinue the drug, but the only thing which got better was the arthritis in my jar.